MENU

You are here

Publications

Export 255 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dal Maso G, Zeppieri CI. Homogenization of fiber reinforced brittle material: the intermediate case. Adv. Calc. Var. 3 (2010) 345-370 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3607
Dal Maso G, Toader R. A capacity method for the study of Dirichlet problems for elliptic systems in varying domains. Rend. Sem. Mat. Univ. Padova 96 (1996), 257--277 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/989
Dal Maso G, Demyanov A, DeSimone A. Quasistatic evolution problems for pressure-sensitive plastic materials. Milan J. Math. 75 (2007) 117-134 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1962
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Dal Maso G, Larsen CJ. Existence for wave equations on domains with arbitrary growing cracks. Rend. Lincei Mat. Appl. 22 (2011) 387-408 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4284
Dal Maso G, Fonseca I, Leoni G. Analytical validation of a continuum model for epitaxial growth with elasticity on vicinal surfaces. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7245
Dal Maso G, Frankowska H. Autonomous integral functionals with discontinous nonconvex integrands: Lipschitz regularity of mimimizers, DuBois-Reymond necessary conditions and Hamilton-Jacobi equations. Applied Math.Optim. 48 (2003), no.1, p.39-66 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1625
Dal Maso G, Francfort GA, Toader R. Quasi-static evolution in brittle fracture: the case of bounded solutions. Quad. Mat. Dip. Mat. Seconda Univ. Napoli 14 (2004) 245-266 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2229
Dal Maso G, Zanini C. Quasistatic crack growth for a cohesive zone model with prescribed crack path.; 2007. Available from: http://hdl.handle.net/1963/1686
Dal Maso G, Defranceschi A. A Kellogg property for µ-capacities. Boll. Un. Mat. Ital. A (7) 2, 1988, no. 1, 127-135 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/492
Dal Maso G, Fonseca I, Leoni G. Second Order Asymptotic Development for the Anisotropic Cahn-Hilliard Functional. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7390
Dal Maso G, Larsen CJ, Toader R. Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35045
Dal Maso G, Ebobisse F, Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations. J.Math. Pures Appl. (9) 82 (2003) no.5 , 503 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1618
Dal Maso G, Toader R. On the Cauchy problem for the wave equation on time-dependent domains. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35314
Dal Maso G, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: the spatially homogeneous case. Netw. Heterog. Media 5 (2010) 97-132 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3671
Dal Maso G, Heltai L. A numerical study of the jerky crack growth in elastoplastic materials with localized plasticity. Journal of Convex Analysis [Internet]. 2020 . Available from: https://arxiv.org/abs/2004.12705
Dal Maso G, Frankowska H. Value Functions for Bolza Problems with Discontinuous Lagrangians and Hamilton-Jacobi inequalities. ESAIM Control Optim. Calc. Var., 5 (2000), n. 5, p. 369-393. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1514
Dal Maso G, Iurlano F. Fracture models as Gamma-limits of damage models. Communications on Pure and Applied Analysis 12 (2013) 1657-1686 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4225
Dal Maso G. Solutions of Neumann problems in domains with cracks and applications to fracture mechanics. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1684
Dal Maso G. Ennio De Giorgi and Γ-convergence. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1017-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5308
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434
Dal Maso G, Toader R. Limits of Dirichlet problems in perforated domains: a new formulation. Rend. Istit. Mat. Univ. Trieste 26 (1994) 339-360 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3649
Dal Maso G, Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with rectilinear discontinuity sets. J. Math. Pures Appl. 79, 2 (2000) 141-162 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1261
Dal Maso G, Francfort GA, Toader R. Quasistatic Crack Growth in Nonlinear Elasticity. Arch. Ration. Mech. Anal. 176 (2005) 165-225 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2293
Dal Maso G, DeSimone A, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: a weak formulation via viscoplastic regularization and time rescaling. Calculus of Variations and Partial Differential Equations 40 (2011) 125-181 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3670

Pages

Sign in